# SDR PNSA070705

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 35,352 hours, 27,992 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE LANDING GEAR WAS SELECTED UP THEN THE NOSE GEAR TRANSIT LIGHT ILLUMINATED, THE NOSE GEAR WOULD NOT LOCK UP.  AN UNEVENTFUL LANDING WAS MADE AT DEPARTURE AIRPORT.  MX FOUND THAT THE NOSE GEAR UP LOCK STRICKER EXTENSION WAS LOOSE AND BENT.  REPLACED STRICKER EXTENSION GEAR.  OP'S CHECKED NORMAL.
